# SDR DALA2021060803128

- Difficulty date: June 4, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N353DN
- Make and model: Airbus A321-211
- Aircraft serial: 8322
- Aircraft time: 7,651 hours, 3,339 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SUPPORTING ARM UPPER HINGE LUG TO AIRCRAFT FRAME IS SCRATCHED. COMPLIED WITH PRI 591992-14 REV 0 AND REV 1, ALONG WITH ER/A 591992-17 REV O. REF N/R 251. (LP# 1828920)
